Yemon Choi
Yemon Choi
Lecturer, Department of Mathematics and Statistics, Lancaster University
Verified email at lancaster.ac.uk - Homepage
Title
Cited by
Cited by
Year
Approximate and pseudo-amenability of various classes of Banach algebras
Y Choi, F Ghahramani, Y Zhang
Journal of Functional Analysis 256 (10), 3158-3191, 2009
1122009
Approximate amenability of Schatten classes, Lipschitz algebras and second duals of Fourier algebras
Y Choi, F Ghahramani
The Quarterly Journal of Mathematics 62 (1), 39-58, 2011
282011
A NONSEPARABLE AMENABLE OPERATOR ALGEBRA WHICH IS NOT ISOMORPHIC TO A-ALGEBRA
Y Choi, I Farah, N Ozawa
Forum of Mathematics, Sigma 2, 2014
272014
Biflatness of ℓ 1-semilattice algebras
Y Choi
Semigroup Forum 75 (2), 253-271, 2007
162007
On commutative, operator amenable subalgebras of finite von Neumann algebras
Y Choi
Journal für die reine und angewandte Mathematik 678, 201-222, 2013
142013
Weak and cyclic amenability for Fourier algebras of connected Lie groups
Y Choi, M Ghandehari
Journal of Functional Analysis 266 (11), 6501-6530, 2014
102014
Simplicial cohomology of band semigroup algebras
Y Choi, F Gourdeau, MC White
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 142 (4 …, 2012
92012
Triviality of the generalized Lau product associated to a Banach algebra homomorphism
Y Choi
arXiv preprint arXiv:1511.07868, 2015
82015
Simplicial homology and Hochschild cohomology of Banach semilattice algebras
Y Choi
Glasgow Mathematical Journal 48 (2), 231-245, 2006
82006
Cohomology of commutative Banach algebras and l^1-semigroup algebras
Y Choi
University of Newcastle-upon-Tyne, 2006
82006
EXTENSION OF DERIVATIONS, AND CONNESAMENABILITY OF THE ENVELOPING DUAL BANACH ALGEBRA
Y Choi, E Samei, R Stokke
Mathematica Scandinavica, 258-303, 2015
72015
Translation‐finite sets and weakly compact derivations from ℓ1(ℤ+) to its dual
Y Choi, MJ Heath
Bulletin of the London Mathematical Society 42 (3), 429-440, 2010
72010
Injective Convolution Operators on l^\infty(G) are Surjective
Y Choi
Canadian mathematical bulletin 53 (3), 447-452, 2010
7*2010
Rigidity results for -operator algebras and applications
Y Choi, E Gardella, H Thiel
arXiv preprint arXiv:1909.03612, 2019
52019
Characterizing derivations from the disk algebra to its dual
Y Choi, M Heath
Proceedings of the American Mathematical Society 139 (3), 1073-1080, 2011
52011
Directly finite algebras of pseudofunctions on locally compact groups
Y Choi
Glasgow Mathematical Journal 57 (3), 693-707, 2015
42015
Weak amenability for Fourier algebras of 1-connected nilpotent Lie groups
Y Choi, M Ghandehari
Journal of Functional Analysis 268 (8), 2440-2463, 2015
42015
ZL-amenability constants of finite groups with two character degrees
M Alaghmandan, Y Choi, E Samei
Canadian Mathematical Bulletin 57 (3), 449-462, 2014
42014
Group representations with empty residual spectrum
Y Choi
Integral Equations and Operator Theory 67 (1), 95-107, 2010
42010
A gap theorem for the ZL-amenability constant of a finite group
Y Choi
arXiv preprint arXiv:1410.5134, 2014
32014
The system can't perform the operation now. Try again later.
Articles 1–20